MathSciNet Relay Station
MathSciNet bibliographic data
MR879510 17B10 (17B56 20G05)
Jantzen, J. C. Support varieties of Weyl modules. Bull. London Math. Soc. 19 (1987), no. 3, 238–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement